# SDR 9508691144

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE OIL QUANTITY BEGAN TO DECREASE FOLLOWED BY DECREASE IN OIL PRESSURE.  THE ENGINE WAS SHUT DOWN.  APPROXIMATELY 85,000 POUNDS OF FUEL WAS DUMPED AND THE AIRCRAFT DIVERTED TO YUL WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS MADE.  THE AIRCRAFT WAS FERRIED TO MSP WHERE THE NR 1 ENGINE WAS REPLACED.
